# SDR DALA2019031401713

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 57,836 hours, 21,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5729446) DURING INSPECTION FOUND EMER. LIGHTS SEAT 10-15 ON RT SIDE INOPERATIVE. R/R BATT PACK M1676 REF MM 33-51. OPS CKS GOOD.
